Translator Disclaimer
2012 A Note on Implicit and Explicit Mann Iterative Processes for Asymptotically ϕ -Strongly Pseudocontractive Mappings
Luigi Muglia, Yonghong Yao
J. Appl. Math. 2012(SI03): 1-14 (2012). DOI: 10.1155/2012/912050

Abstract

In this paper we prove the equivalence and the strong convergence of an explicit Mann iterative process and a modified implicit iterative process for asymptotically ϕ -strongly pseudocontractive mappings in a uniformly smooth Banach space.

Citation

Download Citation

Luigi Muglia. Yonghong Yao. "A Note on Implicit and Explicit Mann Iterative Processes for Asymptotically ϕ -Strongly Pseudocontractive Mappings." J. Appl. Math. 2012 (SI03) 1 - 14, 2012. https://doi.org/10.1155/2012/912050

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1366.47020
MathSciNet: MR2915738
Digital Object Identifier: 10.1155/2012/912050

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top